# SDR DL72S992761

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409DA
- Make and model: Boeing 727232
- Aircraft serial: 21153
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545703
- Condition: Crack
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .75 INCH LONG CRACK WAS FOUND EMANATING FROM A FASTENER HOLE NEAR THE UPPER FORWARD CORNER OF THE R1 DOOR CUTOUT (FS 380).  THE CRACK WAS ROUTED OUT OF THE SKIN AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER.  THE REPAIR WAS ACCOMPLISHED PER ER/A 368954-14, REV A.
